Advertisement

Archiv der Mathematik

, Volume 20, Issue 2, pp 173–175 | Cite as

Isometric immersions with semi-definite second quadratic forms

  • Manfredo P. doCarmo
  • Elon Lima
Article

Keywords

Quadratic Form Isometric Immersion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. S. Chern andR. K. Lashof, On the total curvature of immersed manifolds. Amer. J Math.79, 306–318 (1957).Google Scholar
  2. [2]
    S. S. Chern andR. K. Lashof, On the total curvature of immersed manifolds II. Michigan Math. J.5, 5–12 (1958).Google Scholar
  3. [3]
    S. van Heijenoort, On locally convex manifolds. Comm. Pure Appl. Math.5, 223–242 (1952).Google Scholar
  4. [4]
    R. Sacksteder, On hypersurfaces with non-negative sectional curvatures. Amer. J. Math.82, 609–630 (1960).Google Scholar

Copyright information

© Birkhäuser-Verlag 1969

Authors and Affiliations

  • Manfredo P. doCarmo
    • 1
  • Elon Lima
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA
  2. 2.Instituto de Matematica Pura e AplicadaRio de JaneiroBrazil

Personalised recommendations